It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


I take invega sustenna and have sexual problems with it, I was wondering if anyone here ever experienced sexual problems with antipsychotics and if you switched to another med that didn't give you problems.

I would like to know which med and if you had any problems with it.

I am really freaking out here I have no sex drive and lost feeling when I orgasm, plus I have almost no semen coming out...

I hear Abilify and seroquel are the best if you have sexual dysfunction so if anyone here taking these meds could tell me there experience with them it would greatly be appreciated but if you take other meds I would also like to hear about it.





All times are GMT -7. The time now is 10:23 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!